# SDR ABXA9701380

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 59225001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE NR 1 LEFT SLAT CORRODED AT CENTER ATTACH FITTING.  REPLACED NR 1 LEFT SLAT IAW DC-9 MAINTENANCE MANUAL, CHAPTER 27-80-1.
